# SDR DALA2025102707849

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 102,891 hours, 47,806 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 WORKING PRI ER/A 591128-14AD ER/A REV B PRI REV 0. CORRECTIVE ACTION: C/W PRI ER/A 591128-14AD ER/A REV. B PRI REV. 0. C/W PRI ER/A 591128-14AD ER/A REV. B PRI REV. 0. ACCOMPLISHED ER/A 591128-14AD REV B. (1271534)
